# SDR FDEA201107142692

- Difficulty date: July 14, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE STRUT RT SIDE NAC STA 100 FWD FAIRING UNDERNEATH SKIRT PANEL HAS DEEP GOUGE.  COMPLIED WITH EA F-5450-147713.    MAJOR REPAIR.
